A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count
$12.70$14.69

Description

ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels.TEMPORARY PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis.EASY TO SWALLOW: Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.GREAT VALUE: Proudly Made in the USA using ingredients originating from various countries for temporary relief from most common aches and pains at a great value; Contains 300 softgels.DON'T LET PAIN GET IN YOUR WAY: Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels

logo

Amazon

You may also like

Top in Amazon

View all
View all